# SDR USAA920081543

- Difficulty date: August 8, 2008
- Submitted: August 27, 2008
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 61,425 hours, 39,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT-Q6 -MAJOR REPAIR- LEVEL 2 EXFOLIATION CORROSION ON RT LAV PAN AT BS 1016, RBL 25 TO RBL 26.  REPAIRED RT LAV PAN AT BS 1016, RBL 25 TO RBL 26 IAW B737 SRM 51-70-13.  (S)
